# SDR IXXA060116S

- Difficulty date: June 14, 2004
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 93,578 hours, 23,843 cycles
- Engine: Ge CFM562C
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Zone 100
- Part time: 93,578 hours, 23,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND AIR CONDITIONING ACCESSORY COMPARTMENT, INTERIOR STATION 38 BETWEEN LONGERON 32 RT AND LONGERON 33 RT CORRODED. REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR. REMOVED DAMAGED SKIN SECTION, LONGERON 32 RT AND 33 RT. FABRICATED NEW SKIN SECTION AND RECEIVED NEW LONGERONS. LOCATED ALL REPAIR PARTS, DRILLED, DEBURRED, TREATED, PRIMED, INSTALLED ALL REPAIR PARTS, AND NEW FASTENERS WET WITH SEALANT FROM STATION 32 TO 70 LONGERON 31 RT TO 35 RT. IAW DWG NR W20-R01 REV:IR DATED 7/1/04.
